Advanced Search
Article Contents
Article Contents

On the Oseledets-splitting for infinite-dimensional random dynamical systems

  • * Corresponding author: Björn Schmalfuss

    * Corresponding author: Björn Schmalfuss

Dedicated to our friend and colleague Prof. Dr. Igor Dmitrievich Chueshov

Abstract Full Text(HTML) Related Papers Cited by
  • We investigate the Oseledets splitting for Banach space-valued random dynamical systems based on the theory of center manifolds. This technique gives us random one-dimensional invariant spaces which turn out to be the Oseledets subspaces under suitable assumptions. We apply these results to a stochastic parabolic evolution equation driven by a fractional Brownian motion.

    Mathematics Subject Classification: Primary: 37H15, 37L55; Secondary: 60H15, 35R60, 60J65, 34D45.


    \begin{equation} \\ \end{equation}
  • 加载中
  •   P. Acquistapace , Evolution operators and strong solutions of abstract linear parabolic equations, Differential Integral Equations, 1 (1988) , 433-457. 
      P. Acquistapace  and  B. Terreni , A unified approach to abstract linear nonautonomous parabolic equations, Rend. Sem. Mat. Univ. Padova, 78 (1987) , 47-107. 
      H. Amann, Linear and Quasilinear Parabolic Problems, Basel; Boston; Berlin: Birkhäuser Verlag, 1995.
      L. Arnold, Random Dynamical Systems, Springer-Verlag Berlin Heidelberg New York, 1991.
      A. T. Bharucha-Reid, Random Integral Equations, Academic Press New York and London, 1972.
      T. Caraballo , J. Duan , K. Lu  and  B. Schmalfuß , Invariant manifolds for random and stochastic partial differential equations, Adv. Nonlinear Stud., 10 (2010) , 23-52. 
      C. Castaing and M. Valadier, Convex Analysis and Measurable Multifunctions, Springer-Verlag, Berlin-Heidelberg-New York, 1977.
      X. Chen , A. Roberts  and  J. Duan , Center manifolds for stochastic evolution equations, J. Difference Equ. Appl., 21 (2015) , 606-632.  doi: 10.1080/10236198.2015.1045889.
      C. Chicone  and  Y. Latushkin , Center manifolds for infinite dimensional nonautonomous differential equations, J. Differ. Equations, 141 (1997) , 356-399.  doi: 10.1006/jdeq.1997.3343.
      S.-N. Chow  and  K. Lu , Invariant manifolds for flows in Banach spaces, J. Differ. Equations, 74 (1988) , 285-317.  doi: 10.1016/0022-0396(88)90007-1.
      S.-N. Chow , K. Lu  and  J. Mallet-Paret , Floquet theory for parabolic differential equations, J. Differ. Equations, 109 (1994) , 147-200.  doi: 10.1006/jdeq.1994.1047.
      S.-N. Chow , K. Lu  and  J. Mallet-Paret , Floquet bundles for scalar parabolic equations, Arch. Rational Mech. Anal, 129 (1995) , 245-304.  doi: 10.1007/BF00383675.
      T. S. Doan and S. Siegmund, Differential equations with random delay, Fields Communication Series, 64, in press, (2013), 279-303.
      J. Duan , K. Lu  and  B. Schmalfuß , Smooth stable and unstable manifolds for stochastic evolutionary equations, J. Dyn. Differ. Equ., 16 (2004) , 949-972.  doi: 10.1007/s10884-004-7830-z.
      K. -J. Engel and R. Nagel, A Short Course on Operator Semigroups, Springer Verlag, 2006.
      M. Fabian, P. Habala, P. Hájek. V. Montesinos and V. Zizler, Banach Space Theory: The Basis for Linear and Nonlinear Analysis, Springer, 2011.
      M. J. Garrido-Atienza , B. Maslowski  and  J. Šnupárková , Semilinear stochastic equations with bilinear fractional noise, Discrete. Contin. Dyn. Syst. B, 21 (2016) , 3075-3094.  doi: 10.3934/dcdsb.2016088.
      C. Gonzàlez-Tokman and A. Quas, A concise proof of the multiplicative ergodic theorem on Banach spaces, J. Mod. Dyn. , 9 (2015), 237-255, arXiv: 1406.1955. doi: 10.3934/jmd.2015.9.237.
      C. Heil, A Basis Theory Primer, Expanded Edition, Birkäuser, 2011.
      D. Henry, Geometric Theory of Semilinear Parabolic Equations, Springer-Verlag Berlin Heidelberg New York, 1981.
      W. Li, K. Lu and B. Schmalfuß, A Hartman-Grobman theorem for scalar stochastic partial differential equations, Preperint.
      Z. Lian and K. Lu, Lyapunov exponents and invariant manifolds for random dynamical systems in a banach space, Mem. Amer. Math. Soc. , 206(2010), ⅵ+106 pp.
      K. Lu  and  B. Schmalfuß , Invariant manifolds for stochastic wave equations, J. Differ. Equations, 236 (2007) , 460-492.  doi: 10.1016/j.jde.2006.09.024.
      M. B. Marcus , Hölder conditions for continuous Gaussian processes, Osaka. J. Math., 7 (1970) , 483-493. 
      J. Mierczyński  and  W. Shen , Principal lyapunov exponents and principal floquet spaces of positive random dynamical systems. Ⅰ. general theory, Trans. Amer. Math. Soc., 365 (2013) , 5329-5365.  doi: 10.1090/S0002-9947-2013-05814-X.
      S.-E. A. Mohammed , T. Zhang  and  H. Zhao , The stable manifold theorem for semilinear stochastic evolution equations and stochastic partial differential equations, Memoirs of the American Mathematical Society, 196 (2008) , 1-105. 
      S.-E. A. Mohammed  and  M. K. R. Scheutzow , The stable manifold theorem for stochastic differential equations, The Annals of Probability, 27 (1999) , 615-652.  doi: 10.1214/aop/1022677380.
      V. I. Oseledets , A multiplicative ergodic theorem. Lyapunov characteristic numbers for dynamical systems, Trans. Moscow Math. Soc., 19 (1968) , 197-231. 
      A. Pazy, Semigroups of Linear Operators and Applications to PDEs, Springer-Verlag New York, 1983.
      A. Pietsch, History of Banach spaces and linear operators, Birkäuser, 2007.
      M. Pronk  and  M. C. Veraar , A new approach to stochastic evolution equations with adapted drift, J. Differ. Equations, 256 (2014) , 3634-3683.  doi: 10.1016/j.jde.2014.02.014.
      D. Ruelle , Characteristic exponents and invariant manifolds in Hilbert spaces, Annals of math., 115 (1982) , 243-290.  doi: 10.2307/1971392.
      S. G. Samko, A. A. Kilbas and O. I. Marichev, Fractional Integrals and Derivatives. Theory and Applications, Gordon and Breach, 1993.
      R. Schnaubelt , Asymptotic behaviour of parabolic nonautonomous evolution equations, Functional Analytic Methods for Evolution Equations, Series Lecture Notes in Mathematics, 1885 (2014) , 401-472. 
      A. V. Skorochod, Random Linear Operators, "Naukova Dumka", Kiev, 1978. 200 pp.
      R. Temam, Infinite Dimensional Dynamical Systems in Mechanics and Physics, Springer-Verlag New York, 1998.
      J. M. A. M. van Neerven, Stochastic Evolution Equations, ISEM Lecture Notes 2007/08.
      M. Zähle , Integration with respect to fractal functions and stochastic calculus Ⅰ, Probab. Theory Relat. Fields, 111 (1998) , 333-374.  doi: 10.1007/s004400050171.
      M. Zähle , Integration with respect to fractal functions and stochastic calculus Ⅱ, Math. Nachr., 225 (2001) , 145-183.  doi: 10.1002/1522-2616(200105)225:1<145::AID-MANA145>3.0.CO;2-0.
  • 加载中

Article Metrics

HTML views(581) PDF downloads(411) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint